Discussions that mention morphine

High & Low Blood Pressure board


Hi all.

This is the first time on this board. I'm having some problems today, and I don't know for sure what to do. Let me give you all a little history. I have RSD, which is Reflex Sympathic Dystophy. 4 months ago I had a spinal cord stimulator implanted into my spine, with leads going to a battery pack that was implanted in my right butt cheek. It has been causing some discomfort. I'm currently taking lisinipril, morphine, snythroyd,tricore, and cymbalta.

What happened this evening was that I finished eating and got up to clear the table. I took about 5 steps, got super hot and started sweating. I also got very lightheaded. Hubby had me sit down in front of the fan, and he said he could see my heart racing thru the pulse in my neck. Had me really scared. That was about an hr ago. I jsut took my bp, and it is 181/99 with a pulse of 91. I'm feeling better, but I can't imagian what everything was an hr ago. I'm going to take it easy for now. My bp has been kinda high since the surgery in Nov. At first I thought it was due to pain, but now I don't really think it is. Also, when I move my eyes quickly to the left or right, I get kinda, maybe dizzy or light headed. It's hard to explain. Also, I'm over 50. any thoughts or ideas?

thanks
mary